Hi, my name is Claudio.
- Where are you from (country)?
- How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google searching for “propecia cfs”
- What is your current age, height, weight?
35, 163 cm, 62 kg
- Do you excercise regularly? If so, what type of excercise?
I did exercise, i left 1 year and 7 months ago, i don’t know exactly why but in the last years what first was easy to do and organize and to do as a routine became difficult, even putting order in my room
- What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
Primarily organic, and omnivore.
- Why did you take Finasteride (hair loss, BPH, other)?
- For how long did you take Finasteride (weeks/months/years)?
- How old were you, and WHEN (date) did you start Finasteride?
- How old were you when you quit, and WHEN (date) did you quit?
35 - 1st of April 2014
- How did you quit (cold turkey or taper off)?
- What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
Propecia, and in the last year and a half KMAX Antidht, antisides, anti ox
- What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1mg/day in the first 2 years and half, then 1mg/1 day none the following day, than started using KMAX like this pattern KMAX/KMAX/Propecia/…
- How long into your use of Finasteride did you notice the onset of side effects?
I didn’t notice any of the propecia side effects mentioned in the info sheet of the drug, but in the last year i noticed decresasing quantity/quality of sperm/sperm excretion power and less hard penis
- What side effects did you experience while on the drug that have yet to resolve since discontinuation?
Sperm quality/quantity and penis hardness, they have worsened in the last months
Put an X beside all that apply:
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfullness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Increased hair loss
Lowered body temperature
Other (please explain)
Hot flushes and cramps, they usually arrive both when
Muscles pain (they go away with NAC so Glutathione must be involved)
- What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
No ormone treatments whatsover at the moment, I didn’t know it was due to finasteride and this was not supposed to happen. I’m going to do ormonal testing these week
- If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the “Blood Tests” section and link to them in your post)?
I have pre Finasteride test, but didn’t make any during, no one told me to do so, only to report sides, but the side I had were not mentioned on propecia drug information pamphlet.
- Anything not listed in the above questions you’d like to share about your experience with Finasteride?
In the last years of training at the gym I noticed legs muscles becoming weaker than they were in the past, but i tought that depended on disconinuative behavior of excersice I had from 2010, which lead me to leave it completely in November 2012
- Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.
Well It’s a difficult story, because this was never supposed to happen, it also was very difficult to answer this questions, because recently I started developing lack of concentration, mental fogginess and I’m not even 40% mentally like I was before quitting propecia, problem solving has become exponential and major chronic fatigue is the most debilitating of all of these sides, sometimes I have difficulty handling stuff which weights 2 kg or less, today was the weakest day of my life, I’ve difficutly to take a simple shower, I’m single, and not married yet, but in these conditions this is becoming a mayor problem to solve, because no woman wants a weak man. In the last period things were getting good, I was achieving some important goals on my work projects, in the last year and in the last months before quitting I did experience a general slowdown in problem solving and handling routine problems, but still when I was ok my mind acted brilliantly, now things are much different, times when I’m on are becoming rare.
I’m living in a limbo, I don’t know exactly what to do, I’ve major problems trying to sleep, hot flushes and cramps get me in when I’m in the most relaxed state, sometimes even when I wait seated somewhere outside my home, in a mall, in the park.
Normal things I would usually do with a finger, now an arm is not even enough.
This is becoming crazy, and I don’t want to become crazy or change my being because of all of this.
Propecia and finasteride are venoms, sold at very high price (here in Italy 28 pills costs around 80$), and that change life of people in worse not in better.
I wish I didn’t ever take this shit, If I would have known…better a protesis than this stuff.
Also my doctor gave this to me, I was initially unsure to take this, I was scared of possible side effects, because, I had a non androgenic alopecia type, that is usually cured with minoxidil and Hydrocortisone Butyrate, but because brothers of my mother and his father had alopecia, he said I had to use it.
And so did I.
What is bad of this drug is that was a drug originally used for prostate problems of people over 50 who ususally have in majority androgenic problems and so the possible dysfunctions were not related to the drug but to the age of the patients, so this was considered safe to use, and then seing that this was making people stop loss of hair this was used for people in the wrong age range to use this shit(18+). This caused all this problems, this made Merck rich, and it’s ruining our lives.
Each day has become a major pain to me.
Any suggestion would be helpful, tips for the chronic fatigue too.